Existence of infintely many solutions for the one-dimensional Perona-Malik model

Zhang, Kewei (2006) Existence of infintely many solutions for the one-dimensional Perona-Malik model. Calculus of Variations and Partial Differential Equations, 26 (2). pp. 171-199. ISSN 0944-2669

Full text not available from this repository.

Abstract

We establish the existence of infinitely many weak solutions for the the one-dimensional version of the well-known and widely used Perona-Malik anisotropic diffusion equation model in image processing. We establish the existence result under the homogeneous Neumann condition with smooth non-constant initial values. Our method is to convert the problem into a partial differential inclusion problem.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 21:03
Last Modified: 10 Jul 2012 13:18
URI: http://sro.sussex.ac.uk/id/eprint/29330
📧 Request an update